# SDR 9902786631

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Spoiler Sys
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF (KIX), THE TAKEOFF WARNING HORN SOUNDED.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  ADJUSTED THE SPOILER LIMIT SWITCH.  OPERATIONAL CHECK GOOD.  EXACT PART CAUSING DISCREPANCY TO BE DETERMINED.
